# SDR DALA2017071905538

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 67,895 hours, 12,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LLCR EXIT LIGHTS INOPERATIVE.  FOUND WRONG BULBS INSTALLED,  REPLACED WITH CORRECT BULBS.  OPS CHECKED GOOD.
